# SDR CA151217010

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Austro E4
- System (JASC): 8300 · Accessory Gearboxes
- Part: Damper
- Part number: E4A73300000X
- Condition: Failed
- Location: Inside Gearbox
- Part time: 350 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT ENGINE SHUT DOWN IN-FLIGHT. AIRCRAFT MADE UNEVENTFUL LANDING. TECHNICIANS DETECTED GRINDING NOISE WHILE HAND ROTATING PROPELLER. GEARBOX WAS REMOVED AND OPENED. TORSION VIBRATION DAMPER HAD FAILED AND PARTIALLY CAME APART.
